MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOTAL PSA IMMUNOASSAY; TOTAL PROSTATE SPECIFIC ANTIGEN TEST

ROCHE DIAGNOSTICS ELECSYS TOTAL PSA IMMUNOASSAY; TOTAL PROSTATE SPECIFIC ANTIGEN TEST
Catalog Number 08791716160
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable total psa elecsys results from the cobas 8000 - cobas e 602 module.Patient 1 initial result was <0.010 ng/ml and repeat the result was approximately 9 ng/ml.Patient 2 initial result was <0.010 ng/ml and the repeat result was approximately 4 ng/ml.The questionable results were not reported outside of the laboratory.The repeat result was believed correct.
 
Additional Manufacturer Narrative
The cobas 8000 - cobas e 602 module serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch field d4 lot no and d4 expiration date were updated.For patient 1, the initial result was actually 0.016 ng/ml with a data flag.For patient 2, the initial result was actually 0.016 ng/ml with a data flag and the repeat result was actually 4.04 ng/ml.The field service engineer adjusted the probe to ensure the probe was centered over the sample tube.The investigation determined the issue was consistent with an improper sample probe adjustment for the new tube type used by the customer.The issue was resolved by the sample probe adjustment for the new sample tube type.

Brand Name
ELECSYS TOTAL PSA IMMUNOASSAY
Common Device Name
TOTAL PROSTATE SPECIFIC ANTIGEN TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18904165
Report Number1823260-2024-00761
Device Sequence Number12742536
Product Code MTF
UDI-Device Identifier07613336166000
UDI-Public07613336166000
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P990056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number08791716160
Device Lot Number70823100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown